Doctor insights on:
Trepiline 10mg Side Effects
I am taking aztor 10mg tablets, daily one at bedtime for the past three and half years. Will I have any side effects?
Aztor (atorvastatin): Is a drug used to lower cholesterol. It can cause elevated liver &/or muscle enzymes (usually at higher doses). Your doc probably checks liver function periodically & asks if u have leg cramps, both potential side effects. Others that have been reported r bloating, constipation, diarrhea, stomach pain, heartburn, headache, stuffy nose, & itching. If u've not had problems thus far, may not get any. ...Read more
What side effects to expect when starting 10mg of celexa (citalopram)? Better to take at night or morning?
Celexa (citalopram): Usually and initially some nausea and headaches which subside with time. Unless otherwise advised by your doctor, might start once daily in evening. ...Read more
I am currently taking 20mg of celexa (citalopram). If I started taking 10mg would I experience any side effects?
Unlikely but: If you were prescribed 20mg, you should ask the prescribing dr before make any changes. Besides the usually mild symptoms of (partial) discontinuation, I think that in general such a decrease should not cause any new side effects that were not present with the higher dose. But let me insist, you should ask your dr before. ...Read more
On 10mg of celexa (citalopram) now for almost 3weeks. If going up to 20mg will there be more or less side effects?
Celexa (citalopram): Side effects are expected initially and ease up with time. Not likely to get more intense upping the dose after weeks of trearment. ...Read more
Can 10mg of isotretinion cause an ib? It will be a week today and my skin is worst :(no side effects so far thank goodness!
Isotretinoin: The correct dosing of Isotretinoin is 1mg/kg. Thus, if you weigh 130 lbs you would take 60mg a day in divided doses. If you do not take the optimum dose, the acne has a greater chance to return once you stop the medication. Ib and Isotretinoin is controversial and is a rare consequence. ...Read more
Is 10mg of Lexapro (escitalopram) the best the lowest start dose or is it better to start with 5mg to experience less side effects?
SIDE EFFECTS: You could start with 5 mg but 10 is recommended. Don't look up all the side effects — you most probably won't get the most terrible ones, and the mild ones aren't much. If you do find a new development ask your dr about it. You may have to increase dosage until you feel better. Be a bit more trusting. ...Read more
Hi.I took prednisolone medication 10mg for a day due to inflamatory related condition...will I experience any side effects from it?
I have been taking Celexa (citalopram) 10mg for 2 days and will be stopping due to side effects. How long until it is out of my system?
With a half-life of about 30 hours, it will take many days for the drug to be completely eliminated from the body.
HOWEVER, your dose was low and the time on the medication quite short. You can expect resolution of side effects well before the drug is completely eliminated. My guess is that you'll experience a noticeable reduction (if not outright departure) of side effects within 24 hours. ...Read more
If I do not have any side effects, can I take 10mg levitra (vardenafil) once in the morning and once in the afternoon and once in the evening?
Not good idea.: Better to switch to tadalafil which can last for 36 hours as compared to levitra's 4 hours. ...Read more
I have been on lexotan 3mg for anxiety. My medication has been changed to centrx 10mg. I am wondering will I have any side effects, regards maeve.
Probably not: They r both benzodiazepines should have same side effects. ...Read more
Been on Cipramil (10mg) for a week, went up to 20mg three days ago. No side effects, but scared to take higher dose in case of terrible side effects?
I understand your anxiety about side effects of Cipramil which is for treatment of Depression
Conflicts with parents, relationships with turmoil and separations, peer pressure, and doubts about identity can cause Depression.
Use Breathing Relaxation, Visual Imagery, Tai Chi, Yoga, and Meditation
Have intensive Therapy.
Discuss with Psychiatrist for not increasing dose of Cipramil ...Read more
On 10mg generic lexapro, (escitalopram) will I get side effects again if I go up to 20mg. Is 10mg just a starting dose mostly and can20mg work better?
Maybe,yes,maybe: While 10 mg is often considered a starting dose, it can be the therapeutic dose for many, yet the dose can still be increased from there. If you had se then I suggest going slowly, first to 15 for a while, seeing what that does for you and how you tolerate it before going to 20. ...Read more
When will celexa (citalopram) shocks go away? Tampered down from 20mg to 10mg to 5mg & now 5mg every other day. When should I stop the 5mg? To many side effects.
Tapering Celexa (citalopram): I don't know how quickly you've been decreasing your Celexa (citalopram) dosage, but it sounds like your body doesn't like the schedule. Are you working with your physician on this? I suggest you speak with him or her, and go at this more gradually. The "shocks" could last for several weeks beyond stopping the celexa (citalopram). ...Read more
I've been on 10mg of Lexapro (escitalopram) for 3 days and the side effects are bothering me. Is it ok to reduce it to 5mg for a few days? My Dr. is unavailable.
Try 5mg AM & 5mg PM: Does your Dr have a backup? That might be worth a try. Otherwise, since you've just started it, early short-lived side effects are common and may disappear on their own. Another reasonably safe way to lessen them may be to take half in the morning and half at night. That's probably less risky than half dose per day. As you know, keep Dr informed ASAP! Best wishes! ...Read more
Took Lexapro (escitalopram) 10mg for two days then dr said to quit cause side effects. Today is 2nd day not taking it I feel lil better. How long til out of system?
Half-life = 24-25hrs: So, after a day off, you'd have 5mg, the 2nd day, you'd have 2.5mg, 3rd, 1.25 and so on — that's very low — so you should be free of the nasty side effects soon. Clearly, you ae sensitive and before you start ANY medications take the time to read up on them and fully discuss them w/ your provider. Some are very hard to stop. Non-pharma psychotherapy might be a choice to consider. Best! ...Read more
Possible side effect: It means they won't necessarily occur. Tiredness, sleep disturbances, sweats, nausea and gastric symptoms, cold symptoms, sexual dysfunction. And others. It's important that, if you think you may have a side effect, don't just discontnue, but discuss it with your doctor. Adjustments can be made, including changing to another treatment. ...Read more